M365 Pills: What They Are, Side Effects, and Dangers
M365 pills are opioids that can be incredibly addictive when abused. These pills are a generic form of Vicodin and contain a mixture of hydrocodone and acetaminophen and are medicinally used to treat pain. However, they have been circling the streets at a consistent rate, leading to dependency and addiction in those who abuse them.
Even more concerning, M365 pills that are bought on the street might not be real. Oftentimes, drug dealers use their own pill presses to create knock-off versions of M365 pills that could contain lethal doses of dangerous substances like fentanyl. According to the Drug Enforcement Administration (DEA) regarding pills seized that contained fentanyl, “Laboratory testing indicates 7 out of every 10 pills seized by DEA contain a lethal dose of fentanyl.”
What are M365 Pills?
M365 pills are white and oval. These pills contain a mixture of hydrocodone and acetaminophen and are the generic version of Vicodin. Hydrocodone is an opioid while acetaminophen is analgesic and antipyretic.
While M365 pills are prescribed to treat pain short term, using them in excess or over a long period can result in dependency and addiction. M365 pills can cause feelings of euphoria, drowsiness, and respiratory depression in large doses.
Additionally, if you are buying M365 pills off of the street, there is no way to tell what substances they actually contain. Oftentimes, drug dealers are selling counterfeit versions of drugs, which means the M365 pill you receive could contain potentially lethal amounts of other opioids like fentanyl.
Common Side Effects of M365 Pills
Like any medication, M365 pills can cause side effects even when taken as prescribed. Typically, the symptoms will subside once your body adjusts to the medication. However, if you were to abuse M365 pills, the side effects you experience might be more severe.
The common side effects of hydrocodone and acetaminophen include:
- Dizziness and drowsiness
- Fuzzy thinking
- Changes in mood
- Dry throat
- Difficulty urinating
- Rashes or itching
- Small, pin-pointed pupils
If taken in large amounts, M365 pills can result in a life-threatening overdose. This is because high doses of hydrocodone can cause respiratory depression. If you believe you or someone you love is experiencing an M365 overdose, contact emergency medical services immediately.
What are the Dangers of Abusing M365 Pills?
Dangers of abusing M365 pills include:
Addiction and Withdrawal
M365 pills contain the opioid hydrocodone, and continuously misusing them could result in tolerance, dependence, and addiction. This occurs because of the way that hydrocodone affects the reward and pleasure system of your brain, rewiring it to rely on the pills for feelings of happiness or well-being.
Once you are addicted to M365 pills, stopping the use of them will result in withdrawal symptoms. Opioid withdrawal can be incredibly painful and difficult to cope with, making it important that you attend a medical detox program.
The possible symptoms of hydrocodone withdrawal include:
- Agitation and anxiety
- Muscle aches
- Increased tearing and runny nose
- Excessive sweating
- Frequent yawning
- Abdominal cramping
- Nausea and vomiting
- Dilated pupils
- Goosebumps and shivering
Risk of Receiving Laced Pills
If you are not receiving a prescription for M365 pills or stealing them from a loved one’s medicine cabinet, you are likely buying them off of the street. When purchasing prescription pills from a drug dealer, the chances that they only contain hydrocodone and acetaminophen are low. Unfortunately, you will likely encounter M365 pills that contain lethal doses of fentanyl.
Whether you are receiving M365 pills that are laced with fentanyl or taking large doses of the pharmaceutical version of them at once, you can experience an opioid overdose. In many cases, opioid overdoses are fatal without proper medical intervention.
The symptoms of an opioid overdose include:
- Paleness of the face
- Skin feels clammy to the touch
- Limpness of the body
- A bluish color of fingernails and lips
- Vomiting or gurgling noises
- Being unable to speak
- Breathing or heartbeat slows or stops completely
If you or someone you love is experiencing an overdose after taking M365 pills, contact emergency medical services immediately.
Find Help for Hydrocodone Abuse and Addiction
If you or a loved one are addicted to hydrocodone or Vicodin, it’s time to seek professional help. With the right treatment, anyone can recover. Our expert team at PAX Memphis can connect you with a top-rated opioid addiction treatment center in your area. Please contact us today to get started with a risk-free assessment.
- The Drug Enforcement Administration (DEA): One Pill Can Kill, Retrieved November 2023 From https://www.dea.gov/onepill
- Medline Plus: Hydrocodone Combination Products, Retrieved November 2023 From https://medlineplus.gov/druginfo/meds/a601006.html
- Medline Plus: Opiate and opioid withdrawal, Retrieved November 2023 From https://medlineplus.gov/ency/article/000949.htm
- The Substance Abuse and Mental Health Services Administration (SAMHSA): Preventing, Recognizing, and Treating Opioid Overdose, Retrieved November 2023 From https://www.samhsa.gov/medications-substance-use-disorders/medications-counseling-related-conditions/opioid-overdose
Medically Reviewed: September 25, 2019
All of the information on this page has been reviewed and verified by a certified addiction professional.